Complutense University Library

Partial resolutions and the zeta-function of a singularity

Melle Hernández, Alejandro and Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio (1997) Partial resolutions and the zeta-function of a singularity. Commentarii Mathematici Helvetici , 72 (2). pp. 244-256. ISSN 1420-8946

[img]
Preview
PDF
327kB

Official URL: http://www.ems-ph.org/journals/journal.php?jrn=cmh

View download statistics for this eprint

==>>> Export to other formats

Abstract

We give a generalization of N. A'Campo's formula for the zeta-function of the monodromy of a singularity and show some examples of its applications.


Item Type:Article
Uncontrolled Keywords:Monodromy; Zeta-function; Mu-constant stratum
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:12900
Deposited On:29 Jun 2011 09:37
Last Modified:06 Feb 2014 09:35

Repository Staff Only: item control page